... hours. also o
Trazodone should make you sleepy almost right away. Depending on your dosage and how long you've been taking it. Maybe 50 mg isn't enough for you. As always please check with your doctor first.
It's a process of 2-3 week to take full effect, best not to change the dose during this time.
Trazodone takes approxmately 45 min to an hour to kick in and should be taken with a small snack such as a cracker or two. If you're still not sleeping you probably need a dose increase.
All the advice given above is true. It takes time to build a level in your system. Your doctor may slowly increase your dose as needed and should monitor you. Trazadone can cause your pressure to decrease which could cause you to feel dizzy upon arising and other issues of low blood pressure. Do you have follow up appointments with your physician ? If not call the office and request one or a return call and discuss with the doctor that you are still having trouble falling asleep. As stated in an earlier answer, Trazadone is absorbed best with a little food in stomach and may also help with the chance of nausea which is another possible side effect. Best regards, nursepen
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Nov 2014 • 6 answers
Updated 30 Sep 2016 • 6 answers
Updated 3 Sep 2015 • 1 answer
Updated 10 Feb 2016 • 1 answer
Updated 16 Feb 2018 • 1 answer